Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 135, NWS Mobile, AL

May 25, 2008George County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at May 25, 2008, 6:07 PM CDT for George County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2008, 6:07 PM CDT (23:07 UTC)
Expired
May 25, 2008, 6:45 PM CDT
In force
38 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County George County, MS

The radar

The Mobile radar (KMOB), 51 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2290 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 252308
SVRMOB
MSC039-252345-
/O.NEW.KMOB.SV.W.0135.080525T2307Z-080525T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
607 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 645 PM CDT

* AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  BEXLEY...OR ABOUT NEAR LUCEDALE...AND MOVING SOUTHWEST AT 15 MPH.  
  OTHER POSSIBLY SEVERE THUNDERSTORMS WERE DEVELOPING ACROSS         
  SOUTHERN GEORGE COUNTY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BASIN BY 620 PM CDT...
  BENNDALE BY 640 PM CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3074 8886 3090 8887 3099 8862 3075 8851
TIME...MOT...LOC 2307Z 053DEG 13KT 3089 8866

$$
1 follow-up statement
000 
WWUS54 KMOB 252330
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
630 PM CDT SUN MAY 25 2008

MSC039-252345-
/O.CON.KMOB.SV.W.0135.000000T0000Z-080525T2345Z/
GEORGE MS-
630 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN GEORGE COUNTY...

AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF BASIN...OR ABOUT 15 MILES SOUTHWEST OF
LUCEDALE...MOVING WEST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTH OF BENNDALE BY 645 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3089 8867 3075 8861 3074 8886 3076 8886
      3076 8885 3078 8886 3090 8887
TIME...MOT...LOC 2330Z 089DEG 9KT 3076 8877

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:25 PM CDT, 42 minutes earlier.

Area forecast discussion, May 25, 5:25 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
525 PM CDT SUN MAY 25 2008

.UPDATE...ADJUSTED THE GRIDS FOR LATE THIS AFTERNOON (FOR THE NEXT 2
HOURS OR SO) TO BETTER CORRELATE TO ONGOING CONVECTION. SEA BREEZE
FIRED UP ALONG ENTIRE COAST THIS AFTERNOON...WITH A FEW SEVERE
STORMS PRODUCING HAIL...SOME UP TO NICKEL TO QUARTER SIZED. STILL
HAVE SOME LINGERING STORMS ALONG THE SEA BREEZE FRONT...SO BUMPED UP
POPS SLIGHTLY OVER THE COASTAL ZONES THROUGH THE EARLY EVENING
HOURS. ALREADY HAD LOW END CHANCE POPS OVER INTERIOR NORTHWEST
ZONES...AND THIS IS LOOKING GOOD WITH SOME SCATTERED CONVECTION
THERE AS WELL. DID NOT SEND OUT A NEW ZONE PACKAGE...AS OVERNIGHT
GRIDS/ZONE FCST LOOKED OK AS WE EXPECT THE CONVECTIVE ACTIVITY TO
FADE AWAY SHORTLY AFTER DARK. 12/DS

&&

.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...DEEP LAYER RIDGING
REMAINS OVER THE CENTRAL GULF COASTAL STATES THROUGH TUESDAY.  THE
LATEST SURFACE ANALYSIS AND AREA RADARS SHOW ISOLATED STORMS
DEVELOPING ALONG THE CONVERGENT BOUNDARY BETWEEN THE SEA BREEZE
FRONT AND NORTHEASTERLY WINDS CREATED BY THE SURFACE HIGH CENTERED
OVER THE EAST CENTRAL COAST.  A WELL DEFINED SHORTWAVE JUST EAST OF
THE 500 MB TROF AXIS MOVES SOUTHWARD ACROSS THE REGION TONIGHT WITH
THE BEST DEEP LAYER LIFT GENERALLY OVER THE SOUTHWESTERN PORTION OF
THE FORECAST AREA.  WENT WITH CHANCE POPS IN THIS REGION WITH SLIGHT
CHANCE POPS MOST OF THE REMAINING PORTION OF THE FORECAST AREA.
PATCHY FOG...SOME DENSE...DEVELOPED LAST NIGHT GENERALLY IN AREAS
WHICH RECEIVED RAINFALL THE PREVIOUS DAY.  ADDED MENTION OF LIGHT
FOG FOR MUCH OF THE AREA FOR THE OVERNIGHT PERIOD.  THE SURFACE HIGH
SHIFTS INTO THE ATLANTIC ON MONDAY WITH CONVECTION AGAIN FAVORED
MORE OVER THE WESTERN PORTION OF THE FORECAST AREA DUE TO LESS
SUBSIDENCE ALOFT...BUT ALSO SUPPORTING SMALL POPS OVER THE EASTERN
PORTION OF THE AREA DUE TO EASTERLY WINDS FLOWING ACROSS GEORGIA
INTO SOUTHEASTERN ALABAMA AND PROVIDING FOR CONVERGENCE WITH THE
AFTERNOON SEA BREEZE CIRCULATION.  SMALL POPS CONTINUE ON TUESDAY
BUT JUST OVER THE WESTERN PORTION AS RIDGING DEVELOPS OVER THE
AREA.  A CANADIAN SHORTWAVE SYSTEM SWINGS INTO THE NORTHEASTERN
STATES ON TUESDAY NIGHT AND BRINGS A WEAK TRAILING FRONT INTO THE
SOUTHEAST STATES STATES WHICH SETTLES INTO THE FORECAST AREA
WEDNESDAY AFTERNOON AND STALLS NEAR THE COAST OVERNIGHT.  THIS
FEATURE SUPPORTS CHANCE POPS ACROSS MUCH OF THE AREA ON WEDNESDAY
INTO WEDNESDAY EVENING.  TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE
SEASONABLE LEVELS. /29

&&

.LONG TERM (THURSDAY THROUGH SUNDAY)...THE 5-WAVE PROG SHOWS WEAK
RIDGING REMAINING OVER THE WESTERN AND ALONG THE GULF COASTAL STATES
WHICH WILL TEND TO LIMIT CONVECTIVE DEVELOPMENT THROUGH THE PERIOD.
THE REMNANTS OF THE FRONTAL BOUNDARY DISSIPATE ON THURSDAY...BUT
STILL SUPPORTS SMALL POPS...WITH A SURFACE HIGH OVER THE WESTERN
ATLANTIC PROMOTING A LIGHT ONSHORE FLOW THROUGH SATURDAY.  THE GFS
AND ECMWF HAVE A SYSTEM DEVELOPING IN THE WESTERN CARIBBEAN WELL
TIMED FOR THE SEASON WHICH BEGINS JUNE 1ST.  BOTH MODELS HAVE HAD
GOOD CONTINUITY OVER THE LAST FEW DAYS WITH THIS FEATURE AND BRING
THE SYSTEM JUST NORTH OF THE YUCATAN PENINSULA ON SUNDAY.  THIS
SYSTEM WARRANTS CLOSE SCRUTINY PER HPC LONG RANGE DISCUSSION. /29

&&

.FIRE...NO CONCERNS. /29

&&

.MARINE...SURFACE HIGH OVER THE MID ATLANTIC STATES WILL MOVE
SOUTHEAST INTO THE WESTERN ATLANTIC INTO MONDAY...BRINGING A LIGHT
AND VARIABLE FLOW. THE WIND WILL BECOME GENERALLY SOUTHEAST AND
REMAIN SO THROUGH THE REST OF THE FORECAST. A FRONT WILL APPROACH
THE NORTHERN GULF COAST WEDNESDAY NIGHT INTO THURSDAY...BUT SHOULD
STALL NORTH OF THE COASTAL WATERS. /16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  87  69  87 /  20  30  10  10
PENSACOLA   74  84  70  85 /  20  20  10  10
DESTIN      73  83  70  84 /  20  20  05  10
EVERGREEN   69  86  64  88 /  20  20  10  10
WAYNESBORO  67  88  65  88 /  30  30  10  20
CAMDEN      68  87  65  88 /  20  20  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 25, 5:58 AM CDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
558 AM CDT SUN MAY 25 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-261100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
558 AM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF DAMAGING WINDS FROM WET MICROBURSTS AND
A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 25, 3:05 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
305 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             FOLEY                   30.41N 87.68W
05/25/2008  E0.88 INCH       BALDWIN            AL   PUBLIC

            CITIZEN REPORTED STRONG WIND AND NICKEL SIZE HAIL IN
            FOLEY ALABAMA.

&&

JVW
Local storm report, May 25, 3:44 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             2 W FOLEY               30.41N 87.72W
05/25/2008  E1.00 INCH       BALDWIN            AL   NWS EMPLOYEE

&&

DAVEE
Special weather statement, May 25, 4:27 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
427 PM CDT SUN MAY 25 2008

ALZ061-063-252215-
LOWER MOBILE-UPPER MOBILE-
427 PM CDT SUN MAY 25 2008

...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN MOBILE
COUNTY...

AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM 3 MILES SOUTHEAST OF DEES...AND MOVING NORTHWEST AT 15
MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
DEES...DAWES...HUTCHENS ELEMENTARY SCHOOL...MEDAL OF HONOR PARK...
SEVEN HILLS...MOBILE AIRPORT...SNOW AND TANNER WILLIAMS AND MAGNOLIA
GROVE GOLF COURSE THROUGH 515 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 25, 4:50 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
450 PM CDT SUN MAY 25 2008

FLZ002>004-252230-
COASTAL ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA-
450 PM CDT SUN MAY 25 2008

...A STRONG THUNDERSTORM IS BEING DETECTED OVER ESCAMBIA AND SANTA
ROSA COUNTIES...

AT 447 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM 4 MILES NORTHWEST OF PACE...AND WAS NEARLY STATIONARY.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
PACE THROUGH 530 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 25, 5:13 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
513 PM CDT SUN MAY 25 2008

ALZ063-252300-
LOWER MOBILE-
513 PM CDT SUN MAY 25 2008

...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHWESTERN MOBILE
COUNTY...

AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM 3 MILES NORTHWEST OF GRAND BAY...AND MOVING SOUTHWEST AT
9 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR DEES AND ALSO
MOVING SOUTHWEST.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
EXTREME SOUTHWESTERN MOBILE COUNTY THROUGH 600 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 25, 6:02 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
602 PM CDT SUN MAY 25 2008

MSZ079-252330-
GEORGE-
INCLUDING THE CITIES OF...LUCEDALE...
602 PM CDT SUN MAY 25 2008

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER GEORGE COUNTY...

AT 600 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM 2 MILES SOUTHWEST OF BASIN...AND MOVING WEST AT 15 MPH.
ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR LUCEDALE AND WAS MOVING
SOUTHWEST. THESE THUNDERSTORMS ARE INTENSIFYING AND A WARNING MAY
BECOME NECESSARY.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
MERRILL...AVENT AND BENNDALE THROUGH 630 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:26 PM CDTSevere Thunderstorm WarningMOBGeorge49 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.